# SDR DALA2024010500181

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 107,773 hours, 15,477 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 1601 -DIV/IFFO- AIRCRAFT DIVERTED TO NRT DUE TO OIL PRESSURE INDICATING 0 AND HIGH VIBES. NBR 1 ENGINE AUTO SHUTDOWN, OIL QUANTITY GOOD. ENGINE CHANGE REQUIRED DUE TO TIME THE ENGINE OPERATED WITHOUT OIL PRESSURE AND EGT REACHED 1039. CORRECTIVE ACTION: REPLACED NBR 1 ENGINE.
